# SDR 200512102

- Difficulty date: December 10, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000062
- Aircraft time: 2,381 hours, 1,556 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 17028314403
- Part serial: 17000062135
- Condition: Malfunctioned
- Part time: 2,381 hours, 1,556 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LT AILERON HARD TO MOVE AFTER AUTOPILOT DISENGAGED.
